Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Ruin probability in the delayed renewal risk model perturbed by a diffusion process

Ruin probability in the delayed renewal risk model perturbed by a diffusion process In this paper, we consider the risk model perturbed by an independent diffusion process with a time delay in the arrival of the first claim. We derive the distribution of the counting process of the risk process, the integro-differential equations of the ruin probabilities and generalize its defective renewal equations. With claim amounts following exponential and mixed exponential distributions, explicit expressions and asymptotic properties of the ruin probabilities are derived. Numerical illustrations of the ruin probabilities are proposed when claim amounts are exponentially and mixed exponentially distributed. We extend the results to the case of the delayed renewal risk model with exchangeable risks which captures the possible dependence between inter-arrival times of the claims and derive the associated ruin probabilities. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Risk and Decision Analysis iospress

Ruin probability in the delayed renewal risk model perturbed by a diffusion process

Risk and Decision Analysis , Volume 8 (3-4): 18 – Oct 4, 2021

Loading next page...
 
/lp/ios-press/ruin-probability-in-the-delayed-renewal-risk-model-perturbed-by-a-EoB30kPpyO
Publisher
IOS Press
Copyright
Copyright © 2021 © 2021 – IOS Press. All rights reserved
ISSN
1569-7371
eISSN
1875-9173
DOI
10.3233/RDA-202066
Publisher site
See Article on Publisher Site

Abstract

In this paper, we consider the risk model perturbed by an independent diffusion process with a time delay in the arrival of the first claim. We derive the distribution of the counting process of the risk process, the integro-differential equations of the ruin probabilities and generalize its defective renewal equations. With claim amounts following exponential and mixed exponential distributions, explicit expressions and asymptotic properties of the ruin probabilities are derived. Numerical illustrations of the ruin probabilities are proposed when claim amounts are exponentially and mixed exponentially distributed. We extend the results to the case of the delayed renewal risk model with exchangeable risks which captures the possible dependence between inter-arrival times of the claims and derive the associated ruin probabilities.

Journal

Risk and Decision Analysisiospress

Published: Oct 4, 2021

There are no references for this article.